# SDR FDEA202303210822

- Difficulty date: March 21, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING UPPER SKIN HAS AREA OF CORROSION THAT IS OUT OF SRM LIMITS. FROM XORS   -506.00 TO -562.39 AND FROM STRINGER 13 TO STRINGER 10. WORK WITH N00871, N00873, N00874. 0000675378 : DUONG, KEVIN    - 06-MAY-2023 04:17  REPAIRED PER E.A.1-5710-T0373911. WINGS-BASIC WING STRUCTURE-RH WINGUPPER SKIN   SURFACE CORROSION.    *MAJOR REPAIR*  0000439384 : KRISHTALL, VLADIMIR   - 06-MAY-2023 04:25  BUY BACK
